Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am week 3 into my accutane treatment and a couple of days ago I noticed dry patches on my hands. I kept moisturizine but this morning I woke up with both backs of my hands covered in this red little spotty rash. It isn't itchy or anything and moisturizer doesn't seem to be helping. I looked into it and it seems a lot of people actually get this but what I need help with is how to get it to go away, it looks so awful.

Share this post


Link to post
Share on other sites
I am week 3 into my accutane treatment and a couple of days ago I noticed dry patches on my hands. I kept moisturizine but this morning I woke up with both backs of my hands covered in this red little spotty rash. It isn't itchy or anything and moisturizer doesn't seem to be helping. I looked into it and it seems a lot of people actually get this but what I need help with is how to get it to go away, it looks so awful.

it's eczema. How often do you moisturize? I need to do it twice a day for it to disappear.

Share this post


Link to post
Share on other sites
I am week 3 into my accutane treatment and a couple of days ago I noticed dry patches on my hands. I kept moisturizine but this morning I woke up with both backs of my hands covered in this red little spotty rash. It isn't itchy or anything and moisturizer doesn't seem to be helping. I looked into it and it seems a lot of people actually get this but what I need help with is how to get it to go away, it looks so awful.

it's eczema. How often do you moisturize? I need to do it twice a day for it to disappear.

Eek. I moisturize probably 3 times a day. Does it go away eventually?

Share this post


Link to post
Share on other sites

It's all part of the process. No pain, no gain. I am also dealing with the rash, I will moisturize my hands 10+ times a day and it still keeps on coming. Just deal with it for the couple of months that you are on Accutane and it should subside once you finish your course.

Cheers!

Share this post


Link to post
Share on other sites
It's all part of the process. No pain, no gain. I am also dealing with the rash, I will moisturize my hands 10+ times a day and it still keeps on coming. Just deal with it for the couple of months that you are on Accutane and it should subside once you finish your course.

Cheers!

lol awesome, thanks

Share this post


Link to post
Share on other sites

I got the same exact thing at about the same time in my cycle.

Originally I thought it was an allergy to latex gloves which I had just started using in one of my healthcare classes, but after going to the dermatologist he told me that my hands were dry and using antibacterial soap led to developing dermatitis.

He gave me a topical steroid cream to put on the back of my hands twice a day. I have used it for about 2 weeks, and he told me that using antibacterial hand washes irritates it worse. Yesterday I had to use it in the lab where I work because it's the only thing available, and immediately after my hands are covered with a red patchy pattern.

My advice is to avoid all the antibacterial stuff out there. Dove soap works good for handwashing, and moisturize your hands A LOT.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×